MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description: it was reported that during the ventilation of a patient, the device displayed a blower failure.The ventilator was replaced.No harm to the patient was reported.Log file analysis confirms that during active ventilation on (b)(6) 2026, a blower voltage out-of-tolerance condition (te244018) and blower controller speed issue (te231009) occurred, followed by a cascade of technical faults including tf431001 (blowerfault) and ambient failure detections (tf446029 / tf1446029 / tf1485001).
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25108990
Report Number3001421318-2026-00271
Device Sequence Number10280099
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)190812(240)160021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown